Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 65, NWS Miami, FL

June 11, 2025Glades County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 11, 2025, 3:45 PM EDT for Glades County, Hendry County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2025, 3:45 PM EDT (19:45 UTC)
Expired
Jun 11, 2025, 4:00 PM EDT
In force
15 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Glades County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 147 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 7.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2025-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 959 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2025-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
959 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

141 
WUUS52 KMFL 111945
SVRMFL
FLC043-051-112015-
/O.NEW.KMFL.SV.W.0065.250611T1945Z-250611T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
345 PM EDT Wed Jun 11 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  North central Hendry County in southern Florida...
  South central Glades County in southern Florida...

* Until 415 PM EDT.

* At 345 PM EDT, a severe thunderstorm was located near Moore Haven,
  moving west at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Moore Haven and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2681 8099 2665 8106 2671 8130 2691 8120
TIME...MOT...LOC 1945Z 110DEG 19KT 2676 8109 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Fisher
1 follow-up statement
835 
WWUS52 KMFL 112000
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
400 PM EDT Wed Jun 11 2025

FLC043-051-112010-
/O.CAN.KMFL.SV.W.0065.000000T0000Z-250611T2015Z/
Hendry FL-Glades FL-
400 PM EDT Wed Jun 11 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HENDRY AND SOUTH
CENTRAL GLADES COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

LAT...LON 2681 8099 2665 8106 2671 8130 2691 8120
TIME...MOT...LOC 1959Z 110DEG 19KT 2679 8117 

$$

Fisher

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:04 PM EDT, 1 hour 41 minutes earlier.

Area forecast discussion, Jun 11, 2:04 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Miami FL
204 PM EDT Wed Jun 11 2025

...Summer Type Weather Pattern Will Continue Over South Florida...

.SHORT TERM...
(Rest of today through Thursday)
Issued at 2 PM EDT Wed Jun 11 2025

High pressure will remain over the Western Atlantic waters keeping
an east southeast wind flow over South Florida. This will allow
for the east and west coast sea breezes to develop and push inland
with the east coast sea breeze being the main sea breeze player.
At the same time some Saharan Dust will start to work into the
region Thursday afternoon. However, this Saharan Dust will not dry
the air out much. Therefore, showers and thunderstorms should
develop along the sea breezes and focus the the highest coverage
over the western areas of South Florida where they collide.

Lows tonight will be in the 70s over most areas except around 80
east coast metro areas. Highs on Thursday will be around 90 over
most areas, except mid to upper 80s over the east coast metro areas.
Heat indices will around 100 over most areas on Thursday.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 2 PM EDT Wed Jun 11 2025

This Weekend...
The Saharan Dust will continue to move through South Florida on
Friday and into Northern Florida this weekend as high pressure
remains over the Western Atlantic waters. This weather pattern
will keep an easterly wind flow over South Florida and allow for a
reduced coverage of the showers and thunderstorms. However,
scattered to numerous shower and thunderstorms will continue over
the region with the highest coverage over the western areas where
the sea breezes collide.

Highs will be in the lower to mid 90s over most areas each day
this weekend except around 90 east coast metro areas. Heat indices
will be in the 100 to 105 range over South Florida each day. Lows
each night will be in the 70s except around 80 over the east
coast metro areas.

Early To Middle Of Next Week... High pressure will remain over
the Western Atlantic waters keeping the east southeast wind flow
in place over South Florida. This will lead to the typical summer
time weather pattern with showers and thunderstorm developing
along the sea breezes each day. The best coverage will again be
over the interior and west coast metro areas.

Highs each day will remain in the lower to mid 90s except around
90 over the east coast metro areas. Heat indices will be in the
100 to 105 range over the region each day. Lows each night will be
in the 70s, except around 80 over the east coast metro areas.

&&

.AVIATION...
(18Z TAFS)
Issued at 2 PM EDT Wed Jun 11 2025

The winds will remain easterly over most of the TAF sites through
tonight except for KAPF TAF site where winds will be westerly
through 00Z. Ceiling and Vis should remain in VFR conditions
through tonight, but could fall down into MVFR or even IFR
conditions with any showers or thunderstorms that do develop.

&&

.MARINE...
Issued at 2 PM EDT Wed Jun 11 2025

Winds will be mainly east southeast over the local waters of
South Florida with speeds of 10 to 15 knots. This will keep the
seas at 3 feet or less in the Atlantic and 2 feet or less in the
Gulf waters of South Florida through next week. Therefore, boating
conditions looks good this weekend into next week outside of any
showers or thunderstorms.

.PRELIMINARY POINT TEMPS/POPS...
Miami            80  89  81  90 /  20  50  20  40
West Kendall     77  89  78  90 /  20  50  10  40
Opa-Locka        80  89  81  90 /  20  50  10  40
Homestead        79  89  80  90 /  30  50  20  30
Fort Lauderdale  81  88  82  89 /  20  50  20  30
N Ft Lauderdale  81  89  82  90 /  20  50  20  40
Pembroke Pines   80  89  81  90 /  20  50  10  40
West Palm Beach  79  88  80  90 /  20  50  10  30
Boca Raton       80  88  81  89 /  20  50  20  30
Naples           73  89  75  90 /  60  80  50  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...BNB
LONG TERM....BNB
AVIATION...BNB

In the hours before

Special weather statement, Jun 11, 3:39 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
339 PM EDT Wed Jun 11 2025

FLZ063-066-067-112015-
Hendry FL-Inland Palm Beach County FL-Glades FL-
339 PM EDT Wed Jun 11 2025

...A strong thunderstorm will impact portions of northeastern Hendry,
western Palm Beach and southwestern Glades Counties through 415 PM
EDT...

At 339 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Moore Haven, moving west at 20 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clewiston, Labelle, Moore Haven, Montura, Palmdale, Port La Belle,
Ortona, Harlem, and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2686 8109 2685 8110 2682 8106 2682 8101
      2674 8088 2652 8090 2678 8150 2699 8131
TIME...MOT...LOC 1939Z 110DEG 19KT 2677 8107

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Fisher

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:39 PM EDTSpecial Weather StatementMFLGlades36 min
Jun 11, 3:57 PM EDTSpecial Weather StatementMFLCollier33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.